# SDR ASAA2021071535424

- Difficulty date: July 15, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 49,087 hours, 14,715 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4621
- Condition: Failed
- Location: Fuel Qty
- Part time: 53,917 hours, 15,940 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS INOP GAUGE AT FUEL PANEL LEFT WING GAUGE. COCKPIT INSTRUMENATION OPS GOOD. GROUNDED - YES. (RESOLVED ON W/O: 1875459 TASKCARD: N/R-00002 ) #1 TANK REFUEL INDICATOR INTERMITANTLY BLANK DURING GAUGE TEST. REMOVED AND REPLACED #1 FUEL TANK QUANTITY INDICATOR REF B737-800 AMM 28-41-61. OP TEST GOOD. THIS CLEARS MEL 28-12B, CN 15043593. PLACARDS REMOVED. SEA MC MARK NOTIFIED.
